# SDR AU990029

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 0301037070
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE T4 PYROMETRIC HARNESS FAULTY.  NR 2 ENGINE T4 GAUGE GAVE ERRONEOUS READINGS.   PART TC:  221.
